Forum

× Click on New Topic to start your post

Question for the guys!

9 years 4 months ago #27298 by mmc
Bill,

I had various prostate problems prior to the BCG and they found some lump in the prostate during a follow up TURB. They then did biopsies on the prostate (I had that done a year or so earlier as well). It was clear so then they tested me for TB and that was all clear also.

You may want to see how the Cipro goes but you may also want to ask about Levaquin. Sometimes doctors don't prescribe it because it is really expensive. Depending on your insurance though, it may be a better option that CIPRO.

When I had some bouts of prostatitis, that is what they gave me for 30 days and it knocked the problem out.

While they didn't say that my lump was caused by BCG, I guess they may have suspected that since they wanted me to get the TB test. My risk of it being from BCG may also have been higher because I got a high enough fever and chills from it for a couple of days so they stopped BCG for me for concern of future sepsis.

Glad you got the all clear on your tests and hope you get this all worked out soon. Sometimes (at least with me) the first couple of days on antibiotics makes things seem worse. I suppose it all the warlike activity going on between the antibiotics and the bacteria.

Mike

Age 54
10/31/06 dx CIS (TisG3) non-invasive (at 47)
9/19/08 TURB/TUIP dx Invasive T2G3
10/8/08 RC neobladder(at 49)
2/15/13 T4G3N3M1 distant metastases(at 53)
9/2013 finished chemo -cancer free again
1/2014 ct scan results....distant mets
2/2014 ct result...spread to liver, kidneys, and lymph...

Please Log in or Create an account to join the conversation.

9 years 4 months ago #27286 by Patricia
OK...i know i'm not a guy.....but a second opinion might just be in order now...????
Sorry to intrude.
Pa

Please Log in or Create an account to join the conversation.

9 years 4 months ago #27285 by DoninRichmond
:S Since my Prostate Infection came on 2-wks after my 6th BGG treatment, I was concerned if an antibiotic was the correct-path to take. My question MY Uro was if I should be on anti-tuberculosis meds, to clear-up the prostate infection.

His office called me back a few minutes ago, and said my Uro does NOT recommend anything other than the antibiotic (2/day, for 28-days). So I guess time will tell!

Bill Jr
Tumor removed 5/4/09
\"T1 high-grade\"
Started \"BCG\" 5/21/09
Have a 2-yr treatment schedule

Please Log in or Create an account to join the conversation.

9 years 4 months ago - 9 years 4 months ago #27267 by DoninRichmond
OK! Finished 1st 6-BCG’s and for 2-weeks after I was walking on air, all was well. Then the 3rd week after I started getting pain in the Bladder/Prostate area, with horrible nausea. Each day for 3-weeks the pain got worse :S .

Had a Cysto & Cytology yesterday, with a cancer all clear. Uro says that I have a Prostate infection and has given me Cipro 2/day for 28-days, after which I start BCG over again. He even said it is quite possible the Prostate infection came from the BCG.

Question: Have any of you fellows had this same experience, if so, what did your Dr do. I question if I should be on some Tuberculosis meds, rather than Cipro and if I should even take any more BCG’s.

What do you think:S ?

Bill Jr
Tumor removed 5/4/09
\"T1 high-grade\"
Started \"BCG\" 5/21/09
Have a 2-yr treatment schedule

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 293 Guests 

Statistics

Total Messages: 50848 Total Sections: 1 Today Open: 0 Today Total Answer: 1
Total Subjects: 6515 Total Categories: 11 Yesterday Open: 1 Yesterday Total Answer: 11
Total Users: 7772 Latest User: AussieG
Powered by Kunena Forum